Mario Roy

Professeur agrégé

Mathématiques

   Glendon Hall C231
   416-736-2100x66815
   mroy@glendon.yorku.ca
   cv2021OCGS.pdf

Compte tenu de mes responsabilités en tant que directeur du Département de mathématiques de Glendon et en tant que président du Sénat de l'Université York, je n'enseigne qu'un seul cours en 2021-22, soit:

Hiver 2022     GL/MATH 1950 3.00 Mathematics of Investment I    les mercredis de 18h30 à 21h30.
Systèmes dynamiques, théorie ergodique, formalisme thermodynamique, et géométrie fractale.

Doctorat :
Université de Goettingen; Directeur: Manfred Denker
Maîtrise :
Université Laval; Directeur: Thomas J. Ransford

Livres

A paraitre chez De Gruyter Expositions in Mathematics:

1. Noninvertible Dynamical Systems - Volume 1: Ergodic Theory - Finite and Infinite, Thermodynamic Formalism, Symbolic Dynamics and Distance Expanding Maps (avec Sara Munday (John Cabot University) et Mariusz Urbanski, University of North Texas).

2. Noninvertible Dynamical Systems - Volume 2: Finer Thermodynamic Formalism, Conformal GDMSs, Rational Functions, and Fractal Geometry (avec Sara Munday (John Cabot University) et Mariusz Urbanski, University of North Texas).


Articles dans des revues savantes

Les plus récentes

1. The Hausdorff dimension spectrum of conformal graph directed Markov systems and applications to nearest integer continued fractions (avec Andrei Ghenciu, University of Wisconsin, et Sara Munday, John Cabot University), Journal of Number Theory, 175 (2017), 223–249.

2. Conformal graph directed Markov systems: beyond finite irreducibility (avec Andrei Ghenciu, University of Wisconsin, et Dan Mauldin, University of North Texas), Journal of Fractal Geometry, 3 (3) (2016), 217–243.

3. Bowen’s formula for shift-generated finite conformal recursive constructions (avec Andrei Ghenciu, University of Wisconsin), Real Analysis Exchange, 40 (1) (2015), 99–112.

4. Gibbs states for non-irreducible countable Markov shifts (avec Andrei Ghenciu, University of Wisconsin), Fundamenta Mathematicae, 221 (3) (2013), 231–265.

5. A new variation of Bowen’s formula for graph directed Markov systemsDiscrete and Continuous Dynamical Systems — Series A, 32 (7) (2012), 2533–2551.


English
Français
Español

Deutsch (Allemand)